MAUDE Adverse Event Report: ZHEJIANG KINDLY MEDICAL DEVICES CO.,LTD MEDLINE INDUSTRIES,LP; HYPODERMIC NEEDLE

ZHEJIANG KINDLY MEDICAL DEVICES CO.,LTD MEDLINE INDUSTRIES,LP; HYPODERMIC NEEDLE
Model Number 25G*1.5''(38MM)
Medical Device Problem Code Complete Blockage (1094)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/06/2025
Type of Reportable Event Malfunction
Event or Problem Description
The needles are clogging with the injections.Causing an issue with completing the injection, unable and need to re- stick the patient.
 
Additional Manufacturer Narrative
1.Production process review: based on the batch number, the production process batch records and finished product inspection reports of this batch of products were traced, and no such abnormal situations were found during the production process and finished product inspection process.2.Sample retention testing: 10 samples from lot: 250419 25g*1.5''(38mm) retention samples and conduct the following tests: 1) five samples were taken for retention, and the needle tubes were tested for patency according to the requirements of iso7864-2016 (e) standard.After testing, all needle tubes were found to be unobstructed and no blockage was found.2) another 5 samples were taken to simulate clinical use for suctioning medication, and after testing, all the needle tubes were also unobstructed and unobstructed 3.Cause analysis: 1) production process analysis: during the production process, our company's needle tubes undergo automatic ventilation testing on each tube.If any defective products are found to be blocked, they will be automatically removed by the equipment; at the same time, our inspectors conduct random checks on the produced needle tubes every 4 hours and conduct special inspections for blockages.Therefore, the probability of needle tube blockages in our company is relatively low.2) analysis of usage process: based on our company's past market feedback experience, it is inferred that it may be due to the accidental detachment of rubber particles from the bottle stopper of the medicine bottle during the dispensing process of the needle tube, which blocked the needle tube.Due to the fact that our product is suitable for subcutaneous injection in the human body and is not directly used for drug dispensing and dosing, it is recommended to use a dispensing needle if medication is needed in clinical practice.3) it is also possible that the drugs used in clinical practice are too viscous, leading to the phenomenon of needle blockage.4) it may be due to abnormalities in the clinical combination with other infusion products, resulting in the inability of the needle to inject normally.

Brand Name
MEDLINE INDUSTRIES,LP
Common Device Name
HYPODERMIC NEEDLE
Manufacturer (Section D)
ZHEJIANG KINDLY MEDICAL DEVICES CO.,LTD
no.758,5th binhai road
wenzhou, zhejiang 32502 5
CH  325025
Manufacturer (Section G)
ZHEJIANG KINDLY MEDICAL DEVICES CO.,LTD
no.758,5th binhai road
wenzhou, zhejiang 32502 5
CH   325025
Manufacturer Contact
suhua li
no.758,5th binhai road
wenzhou, zhejiang 32502-5
CH   325025
MDR Report Key23540470
Report Number3003560965-2025-00031
Device Sequence Number21153246
Product Code FMI
UDI-Device Identifier40080196305576
UDI-Public40080196305576
Combination Product (Y/N)N
PMA/510(K) Number
K233037
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/19/2025
Device Model Number25G*1.5''(38MM)
Device Lot Number250419
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/06/2025
Initial Report FDA Received Date11/13/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/19/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown